# SDR 96ZZZX5329

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5911P
- Make and model: Beech E-90
- Aircraft serial: LW70
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Knee
- Part number: 508100324
- Condition: Broke
- Location: Rt Mlg
- Part time: 7,522 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RT UPPER TORQUE KNEE BROKE AT PIVOT POINT WHERE THE LOWER TORQUE KNEE ATTACHES TO IT.  THE PILOT WAS ON TAKEOFF ROLL WHEN HE THOUGHT HE HAD A RT MAIN TIRE BLOW.  HE THEN BROUGHT THE ACFT TO A STOP.  WHEN THE TORQUE KNEE BROKE, THE TIRE SPUN AROUND AND RIPPED HALF THE TREAD OFF THE TIRE.  AIRCRAFT TOTAL LANDINGS, 8,499.
